# SDR ASOA2013081208858

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 22,427 hours, 21,453 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULKHEAD CRACKED.  REPAIRED IAW REO 601R-53-11-563, REV C.  CLASSIFIED AS A MAJOR REPAIR IAW GMM 5-3.
